JournalszaaVol. 25, No. 3pp. 265–298

Local Growth Envelopes of Besov Spaces of Generalized Smoothness

  • António M. Caetano

    Universidade de Aveiro, Portugal
  • Walter Farkas

    University of Zurich, Switzerland
Local Growth Envelopes of Besov Spaces of Generalized Smoothness cover
Download PDF

Abstract

The concept of local growth envelope (ELGA,u)(\mathcal{E}_{LG}A,u) of the quasi-normed function space AA is applied to the Besov spaces of generalized smoothness Bp,qσ,N(Rn)B_{p,q}^{\sigma,N}(\mathbb{R}^n).

Cite this article

António M. Caetano, Walter Farkas, Local Growth Envelopes of Besov Spaces of Generalized Smoothness. Z. Anal. Anwend. 25 (2006), no. 3, pp. 265–298

DOI 10.4171/ZAA/1289